MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M002020851260
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The involved product was returned to intervascular and was inspected by our quality assurance (qa) manager for an evaluation of the packaging components.His observations are as follows: one tamper-evident labels on the product box is opened.There is a match between the labeling of the box, the patient labels and the graft sizer inside.However, the product in the primary packaging and its labeling (model # m002020952120, lot # 25081421) do not correspond to the external box labeling.In conclusion, the product does not comply with the specifications due to a labeling discrepancy.The graft corresponding to the product box labeling was manufactured on september 2017 by intervascular sas in (b)(6), it was delivered to (b)(6) medical center on january 2018.The graft in the primary packaging that was found inside the product box was manufactured on july 2013 by maquet cardiovascular llc in the united states and was delivered to (b)(6) medical center on march 2014.Therefore, it is assumed that the packaging transfer occurred during storage at the hospital.The most likely cause of this event is a packaging mix-up during storage at the hospital.
 
Event or Problem Description
It was reported that the graft inside the product box did not match the box labeling.The product was never opened or implanted.

Brand Name
HEMASHIELD GOLD KNITTED MICROVEL DOUBLE VELOUR
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key8707774
Report Number1640201-2019-00033
Device Sequence Number16642513
Product Code MAL
UDI-Device Identifier00384401017684
UDI-Public00384401017684
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2022
Device Model NumberM002020851260
Device Catalogue NumberM002020851260
Device Lot Number17J13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1